# SDR DL76L961673

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4058650930
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT CDU FAILED 1 HR AFTER T/O.  PULLED C/B AND LEFT OUT FOR 20 MINS, RESET AND CDU DID NOT WORK.  RETURNED TO JFK.  REPLACED LEFT CDU, OPS CHECK GOOD.
